| Model Number |
TRM-275 |
| Medical Device Problem Code |
Gel Leak (1267)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/20/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side exchange of textured devices due to gel bleed and patient's concern with product.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: analysis of the returned device identified: weight to the spec and yellow particles in the shell.Cloudy and bubbles in the gel observed after autoclave cycle.Base on the device analysis the final assessment is: no issues found related with the manufacturing process.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: gel bleed an anxiety.